RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dzhishkariani, A V

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:1073
Abstract pages:2063
Full texts:1065
References:170
E-mail:

http://www.mathnet.ru/eng/person42053
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/208146

Publications in Math-Net.Ru
2003
1. A. V. Dzhishkariani, “The Galerkin–Petrov method with iterations”, Zh. Vychisl. Mat. Mat. Fiz., 43:9 (2003),  1313–1322  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 43:9 (2003), 1260–1269
1999
2. A. V. Dzhishkariani, “Stability of projection-iterative methods”, Zh. Vychisl. Mat. Mat. Fiz., 39:7 (1999),  1074–1084  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:7 (1999), 1034–1044
1997
3. A. V. Dzhishkariani, “The convergence rate of an iterative projection method”, Zh. Vychisl. Mat. Mat. Fiz., 37:6 (1997),  663–669  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:6 (1997), 646–652
1990
4. A. V. Dzhishkariani, “Convergence of the finite element method with one iteration”, Zh. Vychisl. Mat. Mat. Fiz., 30:5 (1990),  791–796  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 30:3 (1990), 112–116
1982
5. A. V. Dzhishkariani, “Approximate solution of equations of second kind”, Mat. Zametki, 32:4 (1982),  511–516  mathnet  mathscinet  zmath; Math. Notes, 32:4 (1982), 735–738  isi
1981
6. A. V. Dzhishkariani, “The solution of singular integral equations by collocation methods”, Zh. Vychisl. Mat. Mat. Fiz., 21:2 (1981),  355–362  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 21:2 (1981), 99–107
1980
7. A. V. Dzhishkariani, “On the convergence of the residual in the finite element method”, Dokl. Akad. Nauk SSSR, 254:5 (1980),  1052–1055  mathnet  mathscinet  zmath
1979
8. A. V. Dzhishkariani, “The solution of singular integral equations by approximate projection methods”, Zh. Vychisl. Mat. Mat. Fiz., 19:5 (1979),  1149–1161  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 19:5 (1979), 61–74
1973
9. A. V. Dzhishkariani, “The convergence of the Bubnov–Galerkin method for a certain type of a nonlinear operator equation”, Zh. Vychisl. Mat. Mat. Fiz., 13:2 (1973),  459–464  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:2 (1973), 235–243
1971
10. A. V. Dzhishkariani, “On the question of the stability of approximate methods of variational type”, Zh. Vychisl. Mat. Mat. Fiz., 11:3 (1971),  569–579  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 11:3 (1971), 32–44
1970
11. A. V. Dzhishkariani, “Stability of the Ritz method for a certain nonlinear equation”, Zh. Vychisl. Mat. Mat. Fiz., 10:4 (1970),  840–847  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 10:4 (1970), 40–50
1968
12. A. V. Dzhishkariani, “The least square and Bubnov–Galerkin methods”, Zh. Vychisl. Mat. Mat. Fiz., 8:5 (1968),  1110–1116  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:5 (1968), 235–245
1967
13. A. V. Dzhishkariani, “The Bubnov–Galerkin method”, Zh. Vychisl. Mat. Mat. Fiz., 7:6 (1967),  1398–1402  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 7:6 (1967), 251–257
1964
14. A. V. Dzhishkariani, “On the rate of convergence of the Bubnov-Galerkin method”, Zh. Vychisl. Mat. Mat. Fiz., 4:2 (1964),  343–348  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 4:2 (1964), 183–189
1963
15. A. V. Dzhishkariani, “On the rate of convergence of Ritz's approximate method”, Zh. Vychisl. Mat. Mat. Fiz., 3:4 (1963),  654–663  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 3:4 (1963), 879–891

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020